U.S. doctors online nowAsk doctors free
Turkey
A 25-year-old male asked:

I have side effects of ritalin (methylphenidate). dizziness, constipation, feeling sleepy. my question is; are these side effects temporary?i'm not using any other drug

1 doctor answer1 doctor weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Ritalin (methylphenidate): No these side effects are not temporary. See your doctor for possible change in dosage.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 30, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.